# SDR UPS04442045

- Difficulty date: March 5, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 66,233 hours, 33,562 cycles
- System (JASC): 5711 · Wing Spar
- Part: Strap
- Condition: Corroded
- Location: Lt Wng Rear Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  BS 1241 LEFT WING REAR SPAR LOWER SPLICE FOUND CORROSION AT HOLE -A- ALL LAYERS APPROX 12 O/C POSITION AND APPROX 0.030 INCH DEEP.  CORROSION REMOVED AND BOLT HOLE FINAL OVERSIZE TO 0.907 INCH PER EO B747-5710-12138-G, HFEC INSPECTED RESULT, NO CRACK AND CORROSION FOUND.  BOLT BACB30US14K50Y INSTALLED PER EO B747-5710-12138-G APPENDICES -D- ITEM 7, FUEL LEAK CHECK CARRIED OUT SATISFACTORY.
